Velocity and Lyapounov exponents of some random walks in random environment
Annales de l'I.H.P. Probabilités et statistiques, Volume 36 (2000) no. 6, p. 737-748
@article{AIHPB_2000__36_6_737_0,
     author = {Zerner, Martin P. W.},
     title = {Velocity and Lyapounov exponents of some random walks in random environment},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     publisher = {Gauthier-Villars},
     volume = {36},
     number = {6},
     year = {2000},
     pages = {737-748},
     zbl = {0972.60099},
     mrnumber = {1797391},
     language = {en},
     url = {http://www.numdam.org/item/AIHPB_2000__36_6_737_0}
}
Zerner, Martin P. W. Velocity and Lyapounov exponents of some random walks in random environment. Annales de l'I.H.P. Probabilités et statistiques, Volume 36 (2000) no. 6, pp. 737-748. http://www.numdam.org/item/AIHPB_2000__36_6_737_0/

[1] Bricmont J., Kupiainen A., Random walks in asymmetric random environments, Comm. Math. Phys. 142 (1991) 345-420. | MR 1137068 | Zbl 0734.60112

[2] Dembo A., Zeitouni O., Large Deviations Techniques, Jones and Bartlett Publishers, Boston, 1993. | MR 1202429 | Zbl 0793.60030

[3] Gantert N., Zeitouni O., Large deviations for one-dimensional random walk in a random environment - a survey, in: Révész P., Tóth B. (Eds.), Random Walks, Bolyai Society Mathematical Studies 9, Budapest, 1999, pp. 127-165. | MR 1752893 | Zbl 0953.60009

[4] Hughes B.D., Random Walks and Random Environments, Vol. II, Clarendon Press, Oxford, 1996. | Zbl 0925.60076

[5] Kalikow S.A., Generalized random walk in a random environment, Ann. Probab. 9 (1981) 753-768. | MR 628871 | Zbl 0545.60065

[6] Lawler G.F., Weak convergence of a random walk in a random environment, Comm. Math. Phys. 87 (1982) 81-87. | MR 680649 | Zbl 0502.60056

[7] Solomon F., Random walks in random environment, Ann. Probab. 3 (1975) 1-31. | MR 362503 | Zbl 0305.60029

[8] Sznitman A.S., Shape theorem, Lyapounov exponents, and large deviations for Brownian motion in a Poissonian potential, Comm. Pure Appl. Math. 47 (1994) 1655-1688. | MR 1303223 | Zbl 0814.60022

[9] Sznitman A.S., Slowdown and neutral pockets for a random walk in random environment, Probab. Theory Related Fields 115 (3) (1999) 287-323. | MR 1725386 | Zbl 0947.60095

[10] Sznitman A.S., Slowdown estimates and central limit theorem for random walks in random environment, J. Europ. Math. Soc. (1999), to appear. | MR 1763302 | Zbl 0976.60097

[11] Sznitman A.S., Zerner M.P.W., A law of large numbers for random walks in random environment, Ann. Probab. 27 (4) (1999) 1851-1869. | MR 1742891 | Zbl 0965.60100

[12] Zerner M.P.W., Directional decay of the Green's function for a random nonnegative potential on Zd, Ann. Appl. Probab. 8 (1) (1998) 246-280. | MR 1620370 | Zbl 0938.60098

[13] Zerner M.P.W., Lyapounov exponents and quenched large deviations for multi-dimensional random walks in random environment, Ann. Probab. 26 (4) (1998) 1446-1476. | MR 1675027 | Zbl 0937.60095